Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Skin rashes on lips and mouth. No relief from prescribed creams. Need help

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1390 Questions
Question
Hi doctor, my wife has a bad rash around her lips & mouth and has been to see 3 doctors and tried
several different prescribed creams, but none of them seem to work. she has this problem for about
6 months, please can you help.

Posted Sun, 3 Jun 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sudarshan 4 hours later
Hi XXXXXXX

Thanks for putting up your query.

Description given by you suggests it to be Herpes labialis and and oral herpetic
gingivitis.However it can be other things also.

In order to help you better; I would request you to answer the following parameters:
-Did the lesions started as fluid filled vesicle?
- Do she have a fever /malaise /nausea any other complaints?
- Do the lesions persist or heal and new lesions appear again?
- Are these lesions painful/ painless, reddish ulcerated lesions?
- Do you have difficulty in eating / swallowing?

Will it be possible for you to images of lips and oral cavity taken under good light? (Distant/close up view)

I am confident that I can give you a better opinion with the above details.


Awaiting your reply

Dr Sudarshan



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor